Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blabla05

Someone Advice Please!

Hi there!! I've been on 20mg a day for the pasy week and a bit. And right now things are getting itchy, ESPECIALLY my eyebrows. My friends eyebrows all fell out on Accutane... do you think because my eyebrows are itchy that they are goig to fall out or could it be they are just dry...

Had anyone experienced eyebrow loss on accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×